# SDR CALA2024090500574

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 57,386 hours, 20,870 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 632921461
- Part serial: 9813
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 4,050 hours, 1,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUCT PRESSURE INDICATION L AND R POINTERS NOT THE SAME (SPLIT), WITH EITHER POINTER BELOW 18 PSIG DURING TAKEOFF, CLIMB AND CRUI SE; THE ENGINE IS THE BLEED SOURCE REMOVED AND REPLACED THE #2 ENG BLEED AIR REGULATOR (BAR) COMPLIED WITH. IAW AMM 36-11-03. STILL REQUIRES (SUPPLY PRESSURE UPSTREAM OF THE PRSOV TASK 36-00-00-860-805).PARTS USED: 29-3611-9-0005,QTY :1 PARTS CHANGE WAS INDICATED - TT # 1525119  SN OFF 8778 REGULATOR, BLEE  OFF 29-3611-9-0005 8778 ON 29-3611-9-0005 2409 REMOVED AND REPLACED #2 ENG FIFTH STAGE CHECK VALVE COMPLIED WITH. WORN AND CORRODED AT HINGE. IAW AMM 36-11-02. STILL REQUIRES (SUPPLY PRESSURE UPSTREAM OF THE PRSOV TASK 36-00-00-860-805).PARTS USED:  29-3611-9-9002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1748673  SN OFF 3157 VALVE, CHECK, F OFF 29-3611-9-9002 3157 ON 29-3611-9-9002 5425 REMOVED AND REPLACED #2 ENG PRECOOLER CONTROL VALVE COMPLIED WITH. IAW AMM 36-12-02. STILL REQUIRES (SUPPLY PRESSURE UPSTREAM OF THE PRSOV TASK 36-00-00-860-805).PARTS USED: 99-3611-3-0013,QTY :1  29-3612-9-0008,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1512717  SN OFF 9813   VALVE, PRECOOLE  OFF 29-3612-9-0008 9813 ON 29-3612-9-0008 0659 PERFORMED OPS/LEAK CHECK ON BLEED AIR REGULATOR, PRECOOLER CONTROL VALVE, 5TH STAGE CHECK VALVE , REF AMM 36-00-00-860-805. OPS LEAK CK GOOD. PERFORMED HIGH POWER RUN, ALL ENGINE PARAMETERS NORMAL REF AMM 71-00-00. OK FOR SVC.
